# SDR DALA2019051002980

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT CUSP WEB FROM STA 382 TO STA 389 AT PAX CABIN (CPAX). NRC 00504: CORROSION LEVEL 2, CORROSION ON RT CUSP WEB FROM STA 382 TO STA 389 WAS REPAIRED PER SRM 51-70-10 2R PROCEDURE 2. (LP #1067507)
